# SDR DL76L092039

- Difficulty date: December 26, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 58,079 hours, 8,439 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

LT GENERATOR FAILED ON TAXI OUT.  REPLACED AND TESTED LT IDG IAW MM ALL CKS.  GOOD LOADED TO .93 LOAD ALL OK.  ETOPS CATEGORY 'E':  PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
